# SDR 2000ZZZX108

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Element
- Condition: Mismanufactured
- Location: Horiz Stabilizer
- Component: 9914217207
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ANTI-ICE LEADING EDGE.  SECOND NEW L/E RECEIVED FROM CESSNA KS.  HAS TWO HEATING ELEMENT DEFECTS, ONE 26 INCHES FROM OUTBOARD EDGE AND ONE 15 INCHES FROM OUTBOARD EDGE.  DEFECTS FOUND DURING RECEIVING INSPECTION.
